# SDR DLM11970537

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory L
- Component: NONE
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE LEVEL 2 ALERT.  FOUND LAV-L SMOKE DETECTOR FAILING.  FWD TO MCO AND PLACARD PER MEL 26-13-01A, HISTORY NO.
